# SDR UALA2013062404361

- Difficulty date: June 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 48,287 hours, 5,823 cycles
- Engine: Pwa PW4090
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AT 3 O'CLOCK POSITION, WIRE CHAFING AGAINST CLAMP NEAR IGNITOR BOX.  WIRES OK.  REPLACED CLAMPS AND WRAPPED WIRES WITH FIBER GLASS TAPE AND SECURED.
